×

zbMATH — the first resource for mathematics

Zur Konvergenz von Näherungsverfahren bezüglich verschiedener Normen. (On convergence of approximation methods with respect to various norms). (German) Zbl 0221.65092

MSC:
65J10 Numerical solutions to equations with linear operators
65D07 Numerical computation using splines
65D05 Numerical interpolation
65L60 Finite element, Rayleigh-Ritz, Galerkin and collocation methods for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Alexits, G.: Einige Beitrdge zur Approximationstheorie. Acta Scientiarum Mathematicarum26, 212–224 (1965) · Zbl 0141.31002
[2] Aubin, Jean-Pierre: Approximation des espaces de distributions et des opérateurs différentiels. Bull. Soc. Math. France Suppl. Mém.12, 139 p. (1967).
[3] —- Approximation of non-homogeneous Neumann problems – regularity of the convergence and estimates of errors in terms ofn-width. MRC Technical Summary Report 924 August 1968 (The University of Wisconsin, Madison) Contract No.: DA-31-124-ARO-D-462.
[4] —- Optimal approximation and characterization of the error and stability functions in Banach spaces. MRC Technical Summary Report 935 September 1968, The University of Wisconsin, Madison, Math. Res. Center.
[5] Birkhoff, G. H., Boor, C. de: Error bounds for spline interpolation. J. Math. Mech.13, 827–836 (1964). · Zbl 0143.28503
[6] —- —- Piecewise polynomial interpolation and approximation. Proc. of the Syrmp. on appr. of functions, Michigan 1964. Amsterdam: Elsevier Publishing Company 1965
[7] Boor, C. de: On uniform approximation by splines. J. of Approximation Theory1, 219–235 (1968). · Zbl 0193.02502
[8] —- On the convergence of odd-degree spline interpolation. J. of Approximation Theory1, 452–463 (1968). · Zbl 0174.09902
[9] Brown, A. L.: Bestn-dimensional approximation to sets of functions. Proc. London Math. Soc.14, 577–594 (1964). · Zbl 0129.04702
[10] Cheney, E. W., Schurer, F.: A note on the operators arising in spline approximation. J. of Approximation Theory1, 94–102 (1968). · Zbl 0177.08901
[11] Daugavet, I. K.: On the rate of convergence of Galerkin’s method for ordinary differential equations [Russian]. Izv. Vyss. Ucebn. Zaved. Matematika 158–165 (1958)
[12] Dziskariani, A. V.: On the rate of convergence of the Ritz method for eigenvalues of differential operators [Russian]. Soobsc. Akad. Nauk Gruzin. SSR28, 513–519 (1962).
[13] —- On the methods of Ritz and Bubnov-Galerkin [Russian]. Sakharth. SSR Mecn. Akad. Moambe45, 11–16 (1967).
[14] Medvedev, V. A.: On the convergence of the Bubnov-Galerkin method. Prikl. Mat. Meh.27, 1148–1151 (1963) und J. Appl. Math. Mech.27, 1769–1774 (1964).
[15] Mihlin, S. G.: Über die Ritzsche Methode. Doklady Akademia Nauk SSSR106, 391–394 (1956).
[16] Nitsche, J.: Orthogonalreihenentwicklung nach linearen Spline-Funktionen. J. of Approximation Theory2, 66–78 (1969). · Zbl 0174.36003
[17] – Umkehrsätze für Spline-Approximationen. Composito Mathematica (erscheint demnächst). · Zbl 0199.39302
[18] Nord, S.: Approximation properties of the spline fit. Nordisk Tidskr. Informations-Behandling (BIT)7, 132–144 (1967). · Zbl 0171.37304
[19] Plehwe, A. v.: Eine Bemerkung zu einer Arbeit von A. V. Dzhishkariani. ZAMM48, 422–423 (1968). · Zbl 0175.45802
[20] Polskii, N. I.: Über die Konvergenz gewisser Näherungsverfahren der Analysis. Ukr. mat. J. Kiew7, 56–70 (1955).
[21] —- Projective methods in applied mathematics. Doklady Akad. Nauk SSSR143, 787 (1962) und Sov. Math. Doklady3, 488–492 (1962). · Zbl 0209.47301
[22] Raviart, P. A.: Sur l’approximation de certaines équations linéaires et non linéaires. Teil I und II. J. de Math. pures et appl.46, 11–107 und 109–183 (1967) · Zbl 0198.49803
[23] Schultz, M. H.: Approximation theory of multivariate spline functions in Sobolev spaces. SIAM J. Numer. Anal. (to appear). · Zbl 0211.18803
[24] – MultivariateL-spline interpolation. J. Approximation Theory (to appear).
[25] Schurer, F.: A note on interpolating periodic quintic splines with equally spaced nodes. J. Approximation Theory1, 493–500 (1968). · Zbl 0186.11403
[26] —- Cheney, E. W.: The norms of interpolating spline operators. Notices AMS15, 790 (1968). · Zbl 0177.08901
[27] Sharma, A., Meir, A.: Degree of approximation of spline interpolation. J. Math. Mech.15, 759–767 (1966). · Zbl 0158.30702
[28] Sobolevskii, P. E.: On equations with operators forming an acute angle. Dokl. Akad. Nauk SSSR116, 754–759 (1957). · Zbl 0081.11802
[29] Stephens, A. B.: Convergence of the residual for Ritz-Galerkin approximations. Thesis, Univ. Maryland 1969.
[30] Swartz, Blair:O(h 2n+2) bounds on some spline interpolation errors. Bull. of the Am. Math. Soc.74, 1072–1078 (1968). · Zbl 0181.34001
[31] Tihomirov, V. M.: Onn-dimensional diameters of certain functional classes. Dokl. Akad. Nauk SSSR130, 734–737 (1960) und Sov. Math. Dokl.1, 94–97 (1960).
[32] Vainikko, G. M.: On similar operators. Dokl. Akad. Nauk SSSR179, 1029–1031 (1968). · Zbl 0185.31102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.